I never had a problem with inflammation or joint swelling and pain until I started taking Aubagio. I just wondered if anyone else has had these problems. My neurologist even sent me to a rheumatologist thinking I may have RA as well, but those tests came back negative with the results just being inflammation from MS. I was diagnosed in 2004 and was on Avonex for 5 years, then Tysabri, followed by Tecfidera until my lymphocytes got too low. I have been on Aubagio for about 7 months and I just have not felt good (legs ache, joint pain, fatigue).
KARENGACPA; I am so sorry for what your going through this kind of upsets me, Your original doctor missed the boat big time it says underside effect call you doctor right away if you feel this part is copy and paste.from Drugs.com (( Major Side Effects
You should check with your doctor immediately if any of these side effects occur when taking teriflunomide:
Body aches or pain
burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings,))) KAREN also muscle and joint pain, burning joints. So you should have never had to go to the other doctor and how the specialist did not find these is beyond me. I know many people with problems like yours and its an all day chore just to get out to see the doctor. and other things. PLEASE CALL YOUR DOCTOR AGAIN!!! POINT OUT THAT YOU SEEN ALL OF THESE SYMPTOMS UNDER CONTACT YOUR DOCTOR. IF ANY OF THESE APPLY. ALL the best dear and I hope you can get this resolved asap. Because it could very well be coming from the medication. BEST WISHES AND NEVER GIVE UP Chuck1957
- Aubagio Information for Consumers
- Aubagio Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aubagio (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2013 • 1 answer
Posted 1 Feb 2014 • 1 answer
Detoxed from Aubagio just about a month and experiencing relapse. Suppose to begin Lamtrada. Anyone?
Posted 30 Mar 2016 • 0 answers
Posted 7 Oct 2017 • 0 answers
Posted 25 Dec 2017 • 1 answer